Translator Disclaimer
2019 Cubic sums of $q$-binomial coefficients and the Fibonomial coefficients
Wenchang Chu, Emrah Kılıç
Rocky Mountain J. Math. 49(8): 2557-2569 (2019). DOI: 10.1216/RMJ-2019-49-8-2557

Abstract

Triple product sums on the generalized Fibonomial and Lucanomial coefficients are evaluated in closed forms by means of Bailey's summation formulae for two terminating well-poised $_3\phi _2$-series.

Citation

Download Citation

Wenchang Chu. Emrah Kılıç. "Cubic sums of $q$-binomial coefficients and the Fibonomial coefficients." Rocky Mountain J. Math. 49 (8) 2557 - 2569, 2019. https://doi.org/10.1216/RMJ-2019-49-8-2557

Information

Published: 2019
First available in Project Euclid: 31 January 2020

zbMATH: 07163186
MathSciNet: MR4058337
Digital Object Identifier: 10.1216/RMJ-2019-49-8-2557

Subjects:
Primary: 11B39
Secondary: 05A30, 11B65

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 8 • 2019
Back to Top